Differential and Integral Equations

A priori bounds and positive solutions for non-variational fractional elliptic systems

Edir Junior Ferreira Leite and Marcos Montenegro

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In this paper, we study strongly coupled elliptic systems in non-variational form involving fractional Laplace operators. We prove Liouville type theorems and, by mean of the blow-up method, we establish a priori bounds of positive solutions for subcritical and superlinear nonlinearities in a coupled sense. By using those latter, we then derive the existence of positive solutions through topological methods.

Article information

Source
Differential Integral Equations, Volume 30, Number 11/12 (2017), 947-974.

Dates
First available in Project Euclid: 1 September 2017

Permanent link to this document
https://projecteuclid.org/euclid.die/1504231281

Mathematical Reviews number (MathSciNet)
MR3693993

Zentralblatt MATH identifier
06819586

Subjects
Primary: 35J57: Boundary value problems for second-order elliptic systems 35J60: Nonlinear elliptic equations 35J61: Semilinear elliptic equations

Citation

Leite, Edir Junior Ferreira; Montenegro, Marcos. A priori bounds and positive solutions for non-variational fractional elliptic systems. Differential Integral Equations 30 (2017), no. 11/12, 947--974. https://projecteuclid.org/euclid.die/1504231281


Export citation